# SDR R61A201406240809

- Difficulty date: June 24, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066796001
- Condition: Cracked
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT & RT FLOORBEAM ANGLES ARE CRACKED AT FRAME 86.  MX R & R ANGLES IAW SRM 51-41-01.
